# SDR SWAA2019032631063

- Difficulty date: March 21, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 27,652 hours, 16,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER THRESHOLD WEB CORRODED BETWEEN BS 449 TO BS 484, RBL 30.  R&R WEB IAW SRM AND DWG.
